MathSciNet Relay Station
MathSciNet bibliographic data
MR1173928 11F66 (11F27 11F70)
Bump, Daniel; Ginzburg, David Symmetric square $L$-functions on ${\rm GL}(r)$. Ann. of Math. (2) 136 (1992), no. 1, 137–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement